IDEAS home Printed from https://ideas.repec.org/a/spr/advdac/v2y2008i3p295-311.html
   My bibliography  Save this article

Generalized marginal homogeneity model and its relation to marginal equimoments for square contingency tables with ordered categories

Author

Listed:
  • Kouji Tahata

    ()

  • Sadao Tomizawa

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Kouji Tahata & Sadao Tomizawa, 2008. "Generalized marginal homogeneity model and its relation to marginal equimoments for square contingency tables with ordered categories," Advances in Data Analysis and Classification, Springer;German Classification Society - Gesellschaft für Klassifikation (GfKl);Japanese Classification Society (JCS);Classification and Data Analysis Group of the Italian Statistical Society (CLADAG);International Federation of Classification Societies (IFCS), vol. 2(3), pages 295-311, December.
  • Handle: RePEc:spr:advdac:v:2:y:2008:i:3:p:295-311 DOI: 10.1007/s11634-008-0028-1
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s11634-008-0028-1
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Juliet Shaffer, 1991. "Probability of directional errors with disordinal (qualitative) interaction," Psychometrika, Springer;The Psychometric Society, vol. 56(1), pages 29-38, March.
    2. Su Xiaogang & Zhou Tianni & Yan Xin & Fan Juanjuan & Yang Song, 2008. "Interaction Trees with Censored Survival Data," The International Journal of Biostatistics, De Gruyter, vol. 4(1), pages 1-26, January.
    3. Dehejia, Rajeev H., 2005. "Program evaluation as a decision problem," Journal of Econometrics, Elsevier, vol. 125(1-2), pages 141-173.
    4. Elise Dusseldorp & Jacqueline Meulman, 2004. "The regression trunk approach to discover treatment covariate interaction," Psychometrika, Springer;The Psychometric Society, vol. 69(3), pages 355-374, September.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    Generalized marginal homogeneity; Kurtosis; Marginal homogeneity; Moment; Ordered category; Skewness; Square contingency table; 62H17; C39;

    JEL classification:

    • C39 - Mathematical and Quantitative Methods - - Multiple or Simultaneous Equation Models; Multiple Variables - - - Other

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:advdac:v:2:y:2008:i:3:p:295-311. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.